Alert archive / Tennessee / Wind Advisories in 2008
Wind Advisory 11, NWS Morristown, TN
NWS Morristown, TN issued this wind advisory at Feb 20, 2008, 7:18 AM EST for 8 counties in Tennessee. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2008, 7:18 AM EST (12:18 UTC)
- Expired
- Feb 20, 2008, 7:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Morristown, TN
Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN
The radar
The Knoxville radar (KMRX), 41 km from the middle of the area, began a volume at 12:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 0.3 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1912 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMRX 201218 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 718 AM EST WED FEB 20 2008 ...WEST WINDS INCREASE AHEAD OF COLD FRONT TODAY... .A COLD FRONT WILL MOVE SOUTHEAST ACROSS SOUTHWEST VIRGINIA AND EAST TENNESSEE TODAY. WEST TO SOUTHWEST WINDS WILL REACH THERE STRONGEST LATE THIS MORNING AND EARLY THIS AFTERNOON. TNZ018-040-041-043-045-047-071>074-087-202030- /O.NEW.KMRX.WI.Y.0011.080220T1218Z-080221T0000Z/ JOHNSON-NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE- UNICOI-SOUTHEAST CARTER-NW BLOUNT-BLOUNT SMOKY MOUNTAINS- NORTH SEVIER-SEVIER SMOKY MOUNTAINS-SOUTHEAST MONROE- INCLUDING THE CITIES OF...MOUNTAIN CITY...NEWPORT...COSBY... CEDAR CREEK...ERWIN...ROAN MOUNTAIN...MARYVILLE...CADES COVE... SEVIERVILLE...GATLINBURG...COKER CREEK 718 AM EST WED FEB 20 2008 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. WEST TO SOUTHWEST WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS MORNING AND AFTERNOON DECREASING AS THEY SHIFT TO THE NORTHWEST BEHIND A COLD FRONT. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ TNZ012>017-035>039-042-044-046-067>070-VAZ001-002-005-006-008- 202030- /O.NEW.KMRX.LW.Y.0007.080220T1500Z-080220T2300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST GREENE-WASHINGTON TN- NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...JONESVILLE...WISE... GATE CITY...LEBANON...ABINGDON 718 AM EST WED FEB 20 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS LATE THIS MORNING AND AFTERNOON. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ TD
3 follow-up statements
000 WWUS74 KMRX 201234 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 734 AM EST WED FEB 20 2008 ...WEST WINDS INCREASE AHEAD OF COLD FRONT TODAY... .A COLD FRONT WILL MOVE SOUTHEAST ACROSS SOUTHWEST VIRGINIA AND EAST TENNESSEE TODAY. WEST TO SOUTHWEST WINDS WILL REACH THERE STRONGEST LATE THIS MORNING AND EARLY THIS AFTERNOON. TNZ040-071-073-202100- /O.CAN.KMRX.WI.Y.0011.000000T0000Z-080221T0000Z/ /O.EXA.KMRX.LW.Y.0007.080220T1500Z-080220T2300Z/ NORTHWEST COCKE-NW BLOUNT-NORTH SEVIER- INCLUDING THE CITIES OF...NEWPORT...MARYVILLE...SEVIERVILLE 734 AM EST WED FEB 20 2008 ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THE WIND ADVISORY HAS BEEN CANCELLED. WEST TO SOUTHWEST WINDS WILL BE 20 TO 30 MPH WITH GUSTS TO 40 MPH THIS MORNING AND AFTERNOON DECREASING AS THEY SHIFT TO THE NORTHWEST BEHIND A COLD FRONT. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ TNZ018-041-043-045-047-072-074-087-202100- /O.CON.KMRX.WI.Y.0011.000000T0000Z-080221T0000Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE- INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK... ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK 734 AM EST WED FEB 20 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. WEST TO SOUTHWEST WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO 55 MPH THIS MORNING AND AFTERNOON DECREASING AS THEY SHIFT TO THE NORTHWEST BEHIND A COLD FRONT. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ TNZ012>017-035>039-042-044-046-067>070-VAZ001-002-005-006-008- 202100- /O.CON.KMRX.LW.Y.0007.080220T1500Z-080220T2300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST GREENE-WASHINGTON TN- NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-LEE-WISE-SCOTT- RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...JONESVILLE...WISE... GATE CITY...LEBANON...ABINGDON 734 AM EST WED FEB 20 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS LATE THIS MORNING AND AFTERNOON. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ TD
000 WWUS74 KMRX 201412 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 912 AM EST WED FEB 20 2008 ...WEST WINDS INCREASE AHEAD OF COLD FRONT TODAY... .A COLD FRONT WILL MOVE SOUTHEAST ACROSS SOUTHWEST VIRGINIA AND EAST TENNESSEE TODAY. WEST TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 50 MPH ACROSS THE HIGHER ELEVATIONS. TNZ018-041-043-045-047-072-074-087-202215- /O.CON.KMRX.WI.Y.0011.000000T0000Z-080221T0000Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE- INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK... ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK 912 AM EST WED FEB 20 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. WEST TO SOUTHWEST WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO 55 MPH TODAY DECREASING LATE THIS AFTERNOON AND BECOMING NORTHWEST 10 TO 20 MPH. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ TNZ012>017-035>040-042-044-046-067>071-073-VAZ001-002-005-006-008- 202215- /O.CON.KMRX.LW.Y.0007.080220T1500Z-080220T2300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON 912 AM EST WED FEB 20 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 30 MPH WITH HIGHER GUSTS LATE THIS MORNING AND AFTERNOON. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ DH
000 WWUS74 KMRX 202021 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 321 PM EST WED FEB 20 2008 ...WEST WINDS INCREASE AHEAD OF COLD FRONT TODAY... .A COLD FRONT WILL MOVE SOUTHEAST ACROSS SOUTHWEST VIRGINIA AND EAST TENNESSEE TODAY. WEST TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 50 MPH ACROSS THE HIGHER ELEVATIONS. THE WINDS WILL SHIFT TO THE NORTHWEST AND GRADUALLY DIMINISH THIS EVENING. TNZ018-041-043-045-047-072-074-087-210000- /O.CON.KMRX.WI.Y.0011.000000T0000Z-080221T0000Z/ JOHNSON-COCKE SMOKY MOUNTAINS-SOUTHEAST GREENE-UNICOI- SOUTHEAST CARTER-BLOUNT SMOKY MOUNTAINS-SEVIER SMOKY MOUNTAINS- SOUTHEAST MONROE- INCLUDING THE CITIES OF...MOUNTAIN CITY...COSBY...CEDAR CREEK... ERWIN...ROAN MOUNTAIN...CADES COVE...GATLINBURG...COKER CREEK 321 PM EST WED FEB 20 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. WEST TO SOUTHWEST WINDS WILL BE 25 TO 35 MPH WITH GUSTS TO 55 MPH LATE THIS AFTERNOON AND AND EARLY EVENING...BEFORE SHIFTING TO THE NORTHWEST AND DECREASING TO 10 TO 20 MPH. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH AND/OR GUSTS OF 40 TO 57 MPH ARE EXPECTED OR OCCURRING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES... SO USE CAUTION WHEN DRIVING. $$ TNZ012>017-035>040-042-044-046-067>071-073-VAZ001-002-005-006-008- 202300- /O.CON.KMRX.LW.Y.0007.000000T0000Z-080220T2300Z/ SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-SULLIVAN-MORGAN- ANDERSON-UNION-GRAINGER-HAMBLEN-NORTHWEST COCKE-NORTHWEST GREENE- WASHINGTON TN-NORTHWEST CARTER-ROANE-LOUDON-KNOX-JEFFERSON- NW BLOUNT-NORTH SEVIER-LEE-WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...ONEIDA...LA FOLLETTE...TAZEWELL... SNEEDVILLE...ROGERSVILLE...KINGSPORT...BRISTOL...WARTBURG... CLINTON...OAK RIDGE...MAYNARDVILLE...RUTLEDGE...MORRISTOWN... NEWPORT...GREENEVILLE...JOHNSON CITY...ELIZABETHTON...KINGSTON... LENOIR CITY...KNOXVILLE...DANDRIDGE...MARYVILLE...SEVIERVILLE... JONESVILLE...WISE...GATE CITY...LEBANON...ABINGDON 321 PM EST WED FEB 20 2008 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES...FROM LATE THIS AFTERNOON JUST INTO THE EARLY EVENING HOURS. THESE BRISK WINDS WILL BECOME NORTHWEST AND DECREASE TO 10 TO 20 MPH BEFORE MID EVENING. A LAKE WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 26 TO 30 MPH AT TIMES. THIS WILL CAUSE A ROUGH CHOP ON AREA LAKES. BOATERS ON AREA LAKES SHOULD EXERCISE CAUTION IN THESE CONDITIONS. $$ TG
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this wind advisory went out at Feb 20, 4:24 AM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Feb 20, 4:24 AM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 424 AM EST WED FEB 20 2008 .SHORT TERM...(TODAY AND TONIGHT)...HIGH PRESSURE IS BASICALLY IN CONTROL OF THE FORECAST AREA EARLY THIS MORNING WITH LOWER PRESSURE ACROSS THE LOWER OHIO VALLEY AS A WEAK SYSTEM MOVES EAST TOWARD THE CENTRAL APPALACHIANS TODAY. A MID CLOUD DEXK HAD SPREAD ACROSS THE CENTRAL AND NORTHERN SECTIONS ALREADY AND WAS HELPING TO HOLD TEMPERATURES UP A FEW DEGREES MOSTLY IN THE UPPER 20S TO MID 30S. THE AIRMASS WAS STILL FAIRLY DRY WITH READINGS IN THE MIDDLE TEENS TO MID 20S. SOUTHWEST WINDS WERE PICKING UP ALREADY IN THE HIGHER ELEVATIONS AND AS THE WEAK SYSTEM MOVES BY MAINLY TO THE NORTH...WEST TO SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH HIGHER GUSTS. WINDS MAY INCREASE ENOUGH FOR A WIND ADVISORY SO WILL HAVE TO MONITOR WINDS CLOSELY NEXT FEW HOURS AS 850 MB WINDS ARE AROUND 50 TO 55 KNOTS THIS MORNING AND EARLY AFTERNOON. BEST CHANCE OF RAIN AND SNOW WILL BE SW VA AND NE TN TODAY DECREASING THIS EVENING. THE WINDS WILL HELP TEMPERATURES WARM ABOVE FREEZING MOST PLACES BY LATE MORNING WITH HIGHS MOSTLY 50S SOUTH AND 40S NE TN AND SW VA AND MOUNTAINS. NO SIGNIFICANT ACCUMULATION EXPECTED. TONIGHT SYSTEM MOVES EAST WITH SOME POSSIBLE UPSLOPE CREATING A LITTLE SNOW AND PARTILA CLEARING BEFORE NEXT STRONGER SYSTEM MOVES IN. TEMPERATURES TONIGHT SHOULD BE NEAR TO ABOVE FREEZING SOUTH BUT NEAR 20 TO MID 20S EXTREME NORTHEAST AND HIGHER MOUNTAINS. .LONG TERM...(THURSDAY THROUGH TUESDAY)...LOW CONFIDENCE FORECAST. FLAT LOW AMPLITUDE PATTERN WILL LIKELY RESULT IN TIMING PROBLEMS THROUGH THE EXTENDED. NO MAJOR STORMS EXPECTED BUT CRITICAL THICKNESS NUMBERS FOR PRECIP TYPE WAVER BACK AND FORTH AND COULD CAUSE MINOR MIXED PCPN PROBLEMS. SURFACE HIGH PRESSURE NORTH OF AREA SLIDES SE ON THURSDAY AS WARM FRONT WORKS NE INTO THE AREA. ISENTROPIC LIFT WILL GRADUALLY BRING LIGHT PCPN INTO THE REGION STARTING THU MORNING. PCPN TYPE SHOULD EVOLVE FROM SNOW THROUGH MIX TO ALL RAIN BY THU AFTN. UPPER FLOW BECOMES MORE SWRLY AND INCREASES BY FRI AS SHORT WAVE APPROACHES FROM THE NW. MIXED PCPN REMAINS A THREAT FRI NIGHT ACROSS NE AREAS WHILE SOUTHERN AREAS MAY SEE DEEPER CONVECTION MOVE INTO THE AREA FRI MORN AS LOW PRESSURE DEVELOPS JUST S OF MRX CWA. DEEPER PCPN REMAINS SE OF AREA BUT WEAK SHORT WAVE KEEPS CHANCES ALIVE THROUGH EARLY SAT. HIGH PRESSURE BUILDS IN BRIEFLY SAT NGT. A WEAK LOW MOVES INTO THE AREA ON SUN. WILL TRY TO STAY DRY WITH THIS SYSTEM UNTIL WRAP AROUND PCPN KICKS IN SUNDAY NGT. ANOTHER FAST MOVING FRONT IS PROGGED FOR TUESDAY. STAYED ON THE COOL SIDE OF TEMP GUIDANCE THROUGH PERIOD. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 60 36 46 43 54 / 10 10 80 90 80 KNOXVILLE AIRPORT, TN 57 32 42 39 52 / 20 10 70 70 60 OAK RIDGE, TN 54 30 41 38 51 / 20 10 70 70 60 TRI CITIES AIRPORT, TN 48 26 39 34 48 / 30 20 50 70 60 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && TD/SON
Hazardous weather outlook, Feb 20, 5:38 AM EST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 538 AM EST WED FEB 20 2008 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-211100- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 538 AM EST WED FEB 20 2008 /438 AM CST WED FEB 20 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MOISTURE OVERRUNNING A WARM FRONT WILL BRING MIXED WINTER PRECIPITATION THURSDAY MORNING. SNOW...SLEET AND FREEZING RAIN IS POSSIBLE IN AREAS OF NORTHEAST TENNESSEE NORTH OF INTERSTATE 40 AND ACROSS SOUTHWEST VIRGINIA WITH THE POTENTIAL FOR ICING PROBLEMS BEFORE TEMPERATURES WARM ABOVE FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TD
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:18 AM EST | Lake Wind Advisory | MRX | Anderson, Blount, Campbell, Carter, Claiborne, Cocke and 15 more | 11 hr |
Nearby
Wind Advisories in Tennessee, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.